# SDR 99ZZZX2557

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407SD
- Make and model: Bell 407
- Aircraft serial: 53330
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Condition: Failed
- Location: Dual Tachometer
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER REPLACED WITH NEW FROM BELL HELICOPTER.
